Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 76, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Aug 24, 2008, 2:28 AM CDT for 4 counties in Kansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2008, 2:28 AM CDT (07:28 UTC)
- Expired
- Aug 24, 2008, 8:18 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 3:25 AM CDT | HEAVY RAIN 4.25 | 5 W Phillipsburg, KS | |
| Aug 24, 4:55 AM CDT | FLASH FLOOD | 2 N Speed, KS | WATER WAS REPORTED OVER THE ROAD AT THE JUNCTION OF WEST 500 AND WEST VICTORY APPROXIMATELY 2 MILES NORTH OF SPEED. |
| Aug 24, 4:55 AM CDT | FLASH FLOOD | 3 S Phillipsburg, KS | WATER APPROXIMATELY A FOOT DEEP WAS REPORTED OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 183 AND EAST UNION ROAD. |
| Aug 24, 6:20 AM CDT | HEAVY RAIN 4.07 | 1 S Woodston, KS | TOTAL RAINFALL FROM OVERNIGHT STORMS THROUGH 620 AM. AUTOMATED USGS GAUGE ON SOUTH FORK OF THE SOLOMON RIVER. |
| Aug 24, 8:00 AM CDT | HEAVY RAIN 4.8 | 2 Sw Alton, KS | 4.80 INCHES OF RAINFALL FROM OVERNIGHT STORMS THROUGH 800 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 147 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2098 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 240729
FFWGID
KSC141-147-163-183-241330-
/O.NEW.KGID.FF.W.0076.080824T0728Z-080824T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
228 AM CDT SUN AUG 24 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS
SOUTHERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS
THIS INCLUDES THE CITY OF PHILLIPSBURG.
NORTHEASTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS
SOUTHERN SMITH COUNTY IN NORTH CENTRAL KANSAS
* UNTIL 830 AM CDT
* AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPEED...
PORTIS...LOGAN...KIRWIN...KENSINGTON...HARLAN...GLADE...GAYLORD...
CEDAR AND AGRA
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3980 9956 3976 9881 3963 9852 3927 9851
3928 9904 3957 9959
$$
JCB2 follow-up statements
000
WGUS73 KGID 241008
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
504 AM CDT SUN AUG 24 2008
KSC141-147-163-183-241330-
/O.CON.KGID.FF.W.0076.000000T0000Z-080824T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILLIPS KS-SMITH KS-ROOKS KS-OSBORNE KS-
504 AM CDT SUN AUG 24 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
NORTHERN OSBORNE...NORTHEASTERN ROOKS...SOUTHERN SMITH AND SOUTHERN
PHILLIPS COUNTIES...
AT 501 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPEED...
PORTIS...PHILLIPSBURG...LOGAN...KIRWIN...KENSINGTON...HARLAN...
GLADE...GAYLORD...CEDAR...ATHOL AND AGRA
AT 500 AM WATER WAS REPORTED TO BE OVER HIGHWAY 183...3 MILES SOUTH
OF PHILLIPSBURG AS WELL AS COUNTY ROADS 2 MILES NORTH OF SPEED WERE
UNDER WATER. OTHER LOCATIONS HAD DITCHES THAT WERE FULL OF WATER AND
RIVERS WERE RISING. THE SOUTH FORK OF THE SOLOMON RIVER NEAR
WOODSTON WAS OUT OF ITS BANKS.
LAT...LON 3980 9956 3976 9881 3963 9852 3927 9851
3928 9904 3957 9959
$$
JCB000
WGUS73 KGID 241318
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
814 AM CDT SUN AUG 24 2008
KSC141-147-163-183-241324-
/O.CAN.KGID.FF.W.0076.000000T0000Z-080824T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILLIPS KS-SMITH KS-ROOKS KS-OSBORNE KS-
814 AM CDT SUN AUG 24 2008
...THE FLASH FLOOD WARNING HAS BEEN FOR NORTHERN
OSBORNE...NORTHEASTERN ROOKS...SOUTHERN SMITH AND SOUTHERN PHILLIPS
COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
A FLOOD WARNING IS NOW POSTED FOR PARTS OF PHILLIPS...SOUTHWEST
SMITH...NORTHERN ROOKS...AND OSBORNE COUNTIES UNTIL 8 AM MONDAY.
THIS FLOOD WARNING REPLACES THE PREVIOUSLY ISSUED FLASH FLOOD
WARNING FOR THIS AREA.
WIDESPREAD FLOODING WILL CONTINUE THROUGH AT LEAST MONDAY IN THE
WARNED AREA. SEE THE LATEST FLOOD WARNINGS AND STATEMENTS ISSUED BY
THE NATIONAL WEATHER SERVICE FOR THE MOST RECENT INFORMATION
AVAILABLE.
LAT...LON 3980 9956 3976 9881 3963 9852 3927 9851
3928 9904 3957 9959
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 12:20 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 24, 12:20 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1220 AM CDT SUN AUG 24 2008 .AVIATION...06Z TAF. THUNDERSTORMS HAVE DEVELOPED TO THE SOUTHWEST OF KGRI TERMINAL AND SHOULD GRADUALLY MOVE TOWARD KGRI. TOWARD MORNING THE THUNDERSTORMS SHOULD DIMINISH. MID LEVEL CLOUDS SHOULD REMAIN ACROSS THE AREA THROUGH MUCH OF THE DAY AND FINALLY BREAK OUT THIS EVENING. THERE IS AN OFF CHANCE FOR A THUNDERSTORM THIS AFTERNOON BUT THE CHANCE IS SMALL ENOUGH WILL LEAVE IT OUT FOR NOW AND WATCH IT FOR LATER FORECASTS. && .PREV DISCUSSION... /ISSUED 401 PM CDT SAT AUG 23 2008/ SHORT TERM...PAST MORNING UPPER AIR DATA ALONG WITH LATEST WATER VAPOR IMAGERY REVEALS A FLAT RIDGE SITTING OVER THE DESERT SOUTHWEST TO SOUTHERN PLAINS. RIDING ACROSS THE TOP OF THIS RIDGE FROM THE PACIFIC NORTHWEST INTO THE NORTHERN/CENTRAL PLAINS IS AN ACTIVE WESTERLY FLOW PATTERN WITH SEVERAL SMALL BUT POTENT SHORT WAVES SEEN EMBEDDED WITHIN THIS FLOW REGIME. ONE OF THESE WAVES IS CURRENTLY SITTING ACROSS THE CENTRAL PLAINS THIS AFTERNOON. PER RUC ANALYSIS DATA...THIS WAVE IS PRODUCING A SWATCH OF DIFFLUENCE AROUND 700MB WHICH HAS ALLOWED A BROKEN LINE OF ELEVATED CONVECTION FIRING OFF AN UNSTABLE 800-700MB LAYER...TO SPREAD FROM NORTHWEST KANSAS INTO SOUTH CENTRAL NEBRASKA TO NORTH CENTRAL KANSAS. REGIONAL SURFACE OBSERVATIONS SHOW A NEARLY STALLED FRONT SITTING ACROSS FAR SOUTHERN KANSAS INTO NORTHERN OKLAHOMA. MUCH COOLER AND DRIER AIR IS SEEN BEHIND THIS BOUNDARY WHICH VIA RUC ANALYSIS HAS RESULTED IN VERY LITTLE INSTABILITY BELOW 850MB OVER MOST OF NEBRASKA INTO FAR NORTHERN KANSAS. MAIN CHALLENGE FOR THE FORECAST AREA AS THE REGION HEADS INTO TONIGHT...IS WHETHER ONGOING CONVECTION WILL LINGER INTO THE EVENING HOURS. THE NAM SHOWS THE BETTER INSTABILITY IN THE 800-700MB LAYER STAYING SOUTH OF AN ELWOOD TO SUPERIOR LINE. GIVEN THE TREND IN THE CONVECTION TO GRADUALLY SINK SOUTH OVER TIME...WILL LEAVE ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST FOR NORTH CENTRAL KANSAS AND THE SOUTHERN ROW IN NEBRASKA WHILE GOING DRY FOR THE REMAINDER OF THE CWA. BIGGER ISSUE INVOLVES THE THREAT FOR REDEVELOPMENT LATER THIS EVENING INTO THE OVERNIGHT HOURS AS A WEAK TO MODEST 20 TO 30 KT LLJ NOSES TOWARD THE FORECAST AREA. ALTHOUGH FORCING WILL BE MARGINAL...IT APPEARS SCATTERED CONVECTION WILL DEVELOP...MAINLY SOUTH OF A LOUP CITY TO YORK LINE...BETWEEN 06Z TO 09Z. WITH ELEVATED CAPE VALUES OF 1000 TO 1500 J/KG...CONVECTION SHOULD BE DECENTLY ORGANIZED. HOWEVER...EFFECTIVE BULK SHEAR WILL BE MUCH WEAKER THAN SEEN OVERNIGHT WITH VALUES STAYING AT OR BELOW 30 KTS WHICH SHOULD KEEP MOST STORMS BELOW STRONG TO SEVERE LEVELS. WILL KEEP MENTION OF LOCALLY HEAVY RAINFALL BUT ONLY MENTION SMALL HAIL LESS THAN DIME SIZED. FOR SUNDAY...MANY QUESTIONS EXIST AS TO WHETHER THE OVERNIGHT CONVECTION WILL LINGER INTO THE MORNING TO AFTERNOON HOURS. ALTHOUGH IT APPEARS THE MCS FROM TONIGHT WILL PROPAGATE SLOWLY EAST...ELEVATED CAPES OF 500 TO 1500 J/KG ALONG WITH THICKNESS DIFFLUENCE SUPPORTING BACK BUILDING...WILL BRING A THREAT FOR ADDITIONAL THUNDERSTORMS THROUGH EARLY AFTERNOON. NONETHELESS...THE INSTABILITY AXIS SLIDES WEST INTO THE HIGH PLAINS BY LATE AFTERNOON WITH CONVECTION EITHER MOVING OUT OF THE CWA OR DISSIPATING COMPLETELY. TEMPERATURE WISE...CLOUD COVER FROM MORNING TO EARLY AFTERNOON CONVECTION WILL MAKE HIGH TEMPERATURES VERY TRICKY TO FORECAST BUT WILL AIM FOR HIGHS IN THE LOWER TO MID 80S. THE EVENING HOURS THEN LOOK RELATIVELY QUIET AS WEAK SHORT WAVE RIDGING TAKES HOLD OF THE AREA. HOWEVER...CONVECTION FORMING OVER THE HIGH PLAINS DURING THE LATE AFTERNOON TO EVENING HOURS...LOOKS TO SLIDE EAST INTO THE FORECAST AREA IN RESPONSE TO A LLJ NOSING INTO THE REGION. BASED ON THIS...THE CHANCE FOR THUNDERSTORMS WILL REMAIN IN THE FCST FOR THIS TIME FRAME. LONG TERM...12Z MONDAY THROUGH SATURDAY. CONTINUED WITH THE SMALL RISK FOR SHOWERS/STORMS MONDAY AND MONDAY NIGHT AS SOME WEAK LIFT REMAINS NEARBY IN INCREASING MOISTURE FLOW. THIS IS LOOKING LESS AND LESS LIKELY/IMPACTFUL...AND HAVE ACTUALLY REMOVED RAIN CHANCE FROM TUESDAY AT THIS POINT. MAIN DETAIL OF THE UPCOMING WEEK IS THE WEDNESDAYISH COLD FRONTAL PASSAGE. TODAYS MODEL RUNS ARE LESS AGGRESSIVE WITH THE MID WEEK COLD FRONT JUST BLOWING THROUGH. THIS FEATURE WILL STILL BE FOCUS FOR THUNDERSTORM CHANCE BEGINNING AS EARLY AS TUESDAY NIGHT... AND LASTING THROUGH WEDNESDAY NIGHT AT LEAST. NO MAJOR CHANGES WERE MADE TO EXISTING FORECAST...ALTHOUGH IT APPEARS THERE WILL BE PLENTY OF LITTLE DETAILS TO WORK OUT EVENTUALLY. LOOKING AT THE LAST HALF OF THE WEEK AND INTO THE FIRST PART OF THE LABOR DAY WEEKEND...IT STILL LOOKS DRY. DOES APPEAR THE FRONT WILL EVENTUALLY WORK FAR ENOUGH SOUTH FOR SOME FALL-LIKE DRY AIR TO SAG SOUTH ACROSS THE CWFA AND KEEP THINGS PLEASANT. GFS TRYING TO HINT AT SOME RETURN FLOW MOISTURE BY SATURDAY...BUT FAR TOO EARLY TO BE WORRIED ABOUT ANY SMALL PRECIPITATION CHANCES AT THIS POINT. SEASONAL TEMPERATURES ARE EXPECTED. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 23, 4:13 PM CDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 413 PM CDT SAT AUG 23 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 241200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 413 PM CDT SAT AUG 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA LATER THIS EVENING TO OVERNIGHT. THE HIGHEST THREAT FOR ADDITIONAL THUNDERSTORMS WILL EXIST SOUTH OF A LOUP CITY TO YORK LINE AFTER MIDNIGHT. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...PEA SIZE HAIL ALONG WITH LOCALLY HEAVY RAINFALL PRODUCING SOME NUISANCE FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN INTERMITTENT CHANCE FOR THUNDERSTORMS WILL EXIST ACROSS THE OUTLOOK AREA SUNDAY AND LASTING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 24, 12:58 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1258 AM CDT SUN AUG 24 2008 KSZ005-006-240630- PHILLIPS-SMITH- 1258 AM CDT SUN AUG 24 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EAST CENTRAL PHILLIPS COUNTY IN NORTH CENTRAL KANSAS WEST CENTRAL SMITH COUNTY IN NORTH CENTRAL KANSAS AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AGRA...OR 11 MILES EAST OF PHILLIPSBURG... AND MOVING EAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... KENSINGTON BY 105 AM CDT ATHOL BY 115 AM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. JCB
Special weather statement, Aug 24, 1:12 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 112 AM CDT SUN AUG 24 2008 KSZ005-240645- PHILLIPS- 112 AM CDT SUN AUG 24 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHWESTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LOGAN...OR 13 MILES WEST OF PHILLIPSBURG... AND MOVING NORTHEAST AT 17 MPH. * THE THUNDERSTORM WILL BE NEAR... SPEED BY 125 AM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. JCB
Special weather statement, Aug 24, 1:27 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 127 AM CDT SUN AUG 24 2008 KSZ006-007-018-019-240700- JEWELL-MITCHELL-OSBORNE-SMITH- 127 AM CDT SUN AUG 24 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS NORTHWESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS NORTHEASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS SOUTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PORTIS...OR 32 MILES WEST OF BELOIT...AND MOVING EAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... DOWNS BY 140 AM CDT DOWNS BY 145 AM CDT CAWKER CITY BY 155 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. JCB
Local storm report, Aug 24, 1:30 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
130 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD OXFORD 40.25N 99.63W
08/24/2008 FURNAS NE LAW ENFORCEMENT
SEVERAL CITY STREETS UNDER WATER
&&
JCBLocal storm report, Aug 24, 1:40 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
140 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL OXFORD 40.25N 99.63W
08/24/2008 E0.50 INCH FURNAS NE TRAINED SPOTTER
&&
KINGLocal storm report, Aug 24, 2:01 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
201 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM FLASH FLOOD 4 W OXFORD 40.25N 99.71W
08/24/2008 FURNAS NE LAW ENFORCEMENT
HIGHWAY 136 IS FLOODED 4 MILES WEST OF OXFORD.
&&
KINGThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 11:25 PM CDT | Areal Flood Advisory | GID | Phillips | 4 hr |
| Aug 24, 1:41 AM CDT | Areal Flood Advisory | GID | Osborne, Phillips, Rooks, Smith | 4 hr |
| Aug 24, 1:47 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 43 min |
| Aug 24, 2:18 AM CDT | Areal Flood Warning | GID | Osborne, Phillips, Rooks, Smith | 12 min |
| Aug 24, 5:48 AM CDT | Areal Flood Advisory | GID | Mitchell, Osborne | 8 hr |
| Aug 24, 5:57 AM CDT | Areal Flood Warning | GID | Phillips | 26 hr |
| Aug 24, 8:00 AM CDT | Areal Flood Warning | GID | Osborne, Phillips, Rooks, Smith | 24 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.